# SDR CALA2025031302758

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 241AF DENTED AND CRUSHED ON EDGE (PARTS RACK)   ACCOMPLISHED FIT CHECK. PREVIOUS FLOOR PANEL FOUND TO BE OUT OF LIMITS DUE TO DENTS AND EDGE CRUSHED PER B737-800 SRM 53-00-50 ESFR COMPLETED
